| Model Number |
772055 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that at approximately 0205 in the morning, the nurse went to pour a feed into the 500ml bag.The nurse thought she missed as the formula leaked all over.The nurse looked and noticed that the bag itself was leaking from the distal end of the bag, yet the proximal head of the tubing.About 50ml of formula was lost/wasted.No patient injury.